| Model Number |
35700BAX2 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a spectrum pump alarmed constant downstream occlusion.This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.